# SDR FDEA202010292692

- Difficulty date: October 29, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N854FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37725
- Aircraft time: 40,491 hours, 6,394 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Valve
- Part number: MA30A1001
- Part serial: AA134120D
- Condition: Failed
- Location: Fuel Dump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J

## Discrepancy

PDIS 854 28-30 0702 29OCT20 ANC OPEN U.  AFTER DUMPING FUEL. FUEL JET NOZZLE RIGHT ILLUMINATED AND THE RIGHT JET VALVE CONTINUED TO  DUMP WHEN DUMP WAS TERMINATED.  FACT 08NOV20 20:31 MEM.  R & R RT FUEL JETT NOZZLE VALVE ACT, IAW AMM 28-31-03.  CHECKS GOOD, OK FOR SERVICE.
